# SDR DHL2008788501

- Difficulty date: April 24, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- Aircraft time: 59,731 hours, 38,916 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630174
- Part serial: BN518
- Condition: Gouged
- Location: Rt Wing Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBD FOREFLAP, INBD UPPER SURFACE GOUGED, WS 198, RWBL 84.  REMOVED DAMAGED AREA APPROX 5" DIA IAW B727 SRM 51-40-20, PAR 7, FIG 3.  FABRICATED FILLER 5" DIA AND DOUBLER 8" DIA FROM 2024T6 IAW B727 SRM 51-40-24, FIG 1 AND 57-50-2 FIG 3.  CLEANED, PREPPED, ANODIZED, PRIMED AND INSTALLED REPAIR PARTS IAW B727 SRM 51-40-20, PAR 8, 14, 15, 18, 20 AND 22, 51-40-24 FIG 1 AND 57-50-2 FIG 3.
